1 doctor weighed in:

Tsh .007 and all things point to lowering my Synthroid (thyroxine) but I have moderate/severe nausea that does not coincide. Not preg/flu/sick very worried!

1 doctor weighed in
Dr. Chad Boomershine
Internal Medicine - Rheumatology

In brief: Reduce synthroid (thyroxine)

The low TSH indicates your synthroid (thyroxine) dose is too high.
When synthroid (thyroxine) dose is too high it can cause osteoporosis and other issues. Unlikely your nausea is due to thyroid, need evaluation for it.

In brief: Reduce synthroid (thyroxine)

The low TSH indicates your synthroid (thyroxine) dose is too high.
When synthroid (thyroxine) dose is too high it can cause osteoporosis and other issues. Unlikely your nausea is due to thyroid, need evaluation for it.
Dr. Chad Boomershine
Dr. Chad Boomershine
Thank
Get help from a real doctor now
Dr. Jane Van Dis
Board Certified, Obstetrics & Gynecology
15 years in practice
47M people helped
Continue
111,000 doctors available
Read more answers from doctors